# SDR SIMA20120428001

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 18,792 hours, 15,344 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: D1012030
- Condition: Not Seated
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4236 THE FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR.  WHEN SHE TURNED THE HOT JUG OFF THE ODOR WENT AWAY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND HOT JUG NOT FULLY SEATED INTO O/B POSITION.  REMOVED AND REPLACED THE HOT JUG AS REQUIRED.  NO FURTHER ODOR NOTED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
